# SDR AALA991560

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AAP3043A
- Condition: Defective
- Location: Fuel Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 1562 - EN ROUTE MIA/MCO, NR 3 FUEL CROSSFEED VALVE CLOSED IN-FLIGHT.  FUEL WOULD NOT CROSSFEED FROM OR TO THE NR 3 FUEL TANK.   LANDED MCO WITHOUT INCIDENT.  SECURED NR 3 CROSSFEED VALVE IN OPEN POSITION AND RETURNED TO MIA WITHOUT INCIDENT.  REPLACED NR 3 CROSSFEED VALVE ACCORDING TO MM.  LEAK CHECK VALVE AND SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
